Proceedings of the Japan Academy

On the sum of digits of prime numbers

Iekata Shiokawa

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 8 (1974), 551-554.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518832

Digital Object Identifier
doi:10.3792/pja/1195518832

Mathematical Reviews number (MathSciNet)
MR0369238

Zentralblatt MATH identifier
0301.10047

Subjects
Primary: 10A30

Citation

Shiokawa, Iekata. On the sum of digits of prime numbers. Proc. Japan Acad. 50 (1974), no. 8, 551--554. doi:10.3792/pja/1195518832. https://projecteuclid.org/euclid.pja/1195518832


Export citation

References

  • [1] A. H. Copeland and P. Erdos: Note on normal numbers. Bull. Amer. Math. Soc, 52, 857-860 (1946).
  • [2] I. Katai: On the sum of digits of prime numbers. Ann. Univ. Sci. Budapest Rolando Eotvos nom. Sect. Math., 10, 89-93 (1967).
  • [3] I. Niven: Irrational Numbers. The Carus Math. Monogr. No. 11. Math. Assoc. Amer., Washington, D. C. (1956).